# SDR SWIA202158438

- Difficulty date: March 26, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 477-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION ON SEAT RAIL AT RBL 9 FROM FS477.40-FS693.00     (C-CHECK RO 5/22/2021)    REMOVED AND REPLACED WITH NEW SEAT TRACK RAIL AT RBL9 FROM FS477.40 TO FS693.00 REF CRJ 700 AMM 53-00-49-000-801-A17 AND CRJ 700 AMM 53-00-49-400-801-A17
